Use of approximations of Hamilton-Jacobi-Bellman inequality for solving periodic optimization problems

Vladimir Gaitsgory, L Manic

    Research output: Contribution to conferencePaperpeer-review

    1 Citation (Scopus)

    Abstract

    We show that necessary and sufficient conditions of optimality in periodic optimization problems can be stated in terms of a solution of the corresponding HJB inequality, the latter being equivalent to a max–min type variational problem considered on the space of continuously differentiable functions. We approximate the latter with a maximin problem on a finite dimensional subspace of the space of continuously differentiable functions and show that a solution of this problem (existing under natural controllability conditions) can be used for construction of near optimal controls. We illustrate the construction with a numerical example.

    Original languageEnglish
    Pages91-114
    Number of pages24
    DOIs
    Publication statusPublished - 2014
    Event5th International Conference on Optimization and Control with Applications -
    Duration: 4 Dec 2012 → …

    Conference

    Conference5th International Conference on Optimization and Control with Applications
    Period4/12/12 → …

    Fingerprint

    Dive into the research topics of 'Use of approximations of Hamilton-Jacobi-Bellman inequality for solving periodic optimization problems'. Together they form a unique fingerprint.

    Cite this